# SDR AALA20110621TUL09

- Difficulty date: June 17, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 42,033 hours, 5,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY GUIDE LIGHT AT SEAT 31C MISSING LENS.  REPLACED LENS FOR WHITE EMERGENCY GUIDE LIGHT AT SEAT 31C.  OPS CHECK NORMAL.
